# SDR USAA050666

- Difficulty date: May 20, 2005
- Submitted: June 30, 2005
- Operation: Air carrier
- Aircraft: N445US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24863
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND STRINGER SPLICE MISSING RIVETS, STRINGER 4R STATION 360.  REMOVED AND REPLACED STRINGER SPLICE IAW SRM 51-10-02 AND 51-40-02.  (M)
